# SDR RU3A0613

- Difficulty date: August 29, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 10,422 hours, 5,876 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON 8 MILE FINAL THERE WAS NO INDICATION OF LANDING GEAR DOWN.  CHECKED TO VERIFY W/FLAP POSITION AND GND PROX ON LOW APPROACH.  NOTED AFTER GEAR NON-INDICATION THERE WAS NO GEAR UP OR GEAR DOWN ANNUNCIATOR INDICATIONS.
